MAUDE Adverse Event Report: STRYKER SPINE-SWITZERLAND ANCHOR C 7 X 12 X 14 X 4DEG. CERVICAL STD ALONE CAGE; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-SWITZERLAND ANCHOR C 7 X 12 X 14 X 4DEG. CERVICAL STD ALONE CAGE; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 48321074
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/02/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; surgeon had difficulty removing screws from cage.Update (b)(6) 2017 the plate of the cage broke off.Everything was retrieved.
 
Additional Manufacturer Narrative
Lot# b63360; visual inspection; device history review; complaint history review; risk assessment.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.The event was confirmed via visual inspection of the returned device.The cage was returned in 2 pieces.The plausible root cause of the reported event is most likely user error, specifically application of extensive/off axis force.
 
Event or Problem Description

Brand Name
ANCHOR C 7 X 12 X 14 X 4DEG. CERVICAL STD ALONE CAGE
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-SWITZERLAND
le crêt-du-locle 10 a
la chaux-de-fonds 2300
CH  2300
MDR Report Key6445576
Report Number3005525032-2017-00043
Device Sequence Number588049
Product Code OVE
UDI-Device Identifier04546540679369
UDI-Public(01)04546540679369
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K102606
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48321074
Device Lot NumberB63360
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/02/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/30/2017
Supplement Report FDA Received Date06/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1